How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55778
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now

I am 74 and taking amiodarone for excessive ectopics. They

Customer Question

I am 74 and taking amiodarone for excessive ectopics. They now are worse (often 15 per minute when I get dizzy and weak. Would a pacemaker help?
Submitted: 3 years ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
More likely you need an ablation
That will fix it
Customer: replied 3 years ago.

Please explain 'ablation'. Wouldn't a pacemaker be better?

Additionally, would either be more advisable than keep taking these awful Amiodarine drugs with all their side effects?

Expert:  Dr. Phil, MD replied 3 years ago.
an ablation burns out the "circuit" that is causing the extra beats
no a pacemaker isn't better or necessary
Expert:  Dr. Phil, MD replied 3 years ago.
I noticed that our chat is not complete.
My main goal is your 100% satisfaction and for you to consider this service excellent. If you are not 100% satisfied, just click reply and I will happily provide more information.

Related Cardiology Questions